# SDR CA991007090

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Making Metal
- Location: Nr 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTROLITIC DAMAGE TO BEARING FOUND.  CAUSE UNDETERMINED.
